# SDR DALA2018050102999

- Difficulty date: April 30, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 54,253 hours, 17,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bolt
- Condition: Loose
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE CABIN SERVICE COULD NOT CLOSE THE L4 DOOR. FOUND LOWER GUIDE ARM SERRATED PLATE ATTACHED BOLTS LOOSE. SECURE BOLTS CHCK NML PER AMM 52-11.
